# SDR UPS06446575

- Difficulty date: March 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B140633
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL SUPPORT LOWER SURFACE FOUND CORROSION AT STA 1437 RBL 16" TO LBL 16".  CORROSION BLEND OUT 0.022" BY 1" BY 20" EXCEED SRM 53-10-01 FIG 1 LIMITS, THE SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
